# SDR R61A201510090706

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 5,109 hours, 3,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT EMERGENCY LIGHTS WOULD NOT TURN OFF.  MAINTENANCE PERFORMED, OPS CHECK OF THE EMERGENCY LIGHTS SYSTEM IAW AMM AND LIGHTS, OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
